# SDR UPS05844919

- Difficulty date: June 27, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 RT WING LE LWR SKIN CRACKED 1 INCH LONG AROUND FASTENER HOLE AT XW 257.  STOP DRILLED CRACK, FABRICATED, AND INSTALLED REPAIR IAW EO DC8-5720 -4087-B APPENDIX C.
